# SDR REXA2013040500726

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 12,583 hours, 9,126 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT LIFE VEST BAG TORN.  REMOVED & REPLACED AFT FLIGHT ATTENDANT LIFE VEST IAW AMM 25-61-03.
